# SDR DALA2022101006532

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2442239) DURING INSPECTION FOUND CRACK ON CUTOUT OF TRAY ON EXTERNAL POWER RECEPTACLE, MID FWD EDGE. CRACK ON CUTOUT OF TRAY ON EXTERNAL POWER RECEPTACLE, MID FWD EDGE WAS REPAIRED PER B737-800 SRM 53-10-15-2R REPAIR 5.
